# SDR SWAA2020042036196

- Difficulty date: April 6, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STA 120.30 HAS CRACK AT LOWER END OF 4TH STIFFENER / TRIMMED OUT THE DAMAGE PART AT LT HORIZ STAB INSPAR RIB AT STA 120.30 AT LWR END OF 4TH STIFFENER AND INSTALLED REPAIR PARTS IAW. SRM 55-10-09-2R-4 88920U 8APR20
